Weight loss this question feed

chinny, 25 September 2013 14:24

namasthey doctor, One of my friend wants to use Divya Medohar Vati for weight loss,but she is afraid that will it have any side effects and Will she Gain Weight again if she stop using this medicine.She is of 21 years and unmarried.pls reply me as soon as possible. thank u

Tags: Loss, Weight, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello, Thanks for the inquiry. Divya Medohar Vati cures the disorders of the digestive system and correct fat metabolism. Thus it helps in reducing fat. It has no known side effects.The ingredients include Triphala, Kutki, Nisodh, Vidanga, Guggulu, Shilajeet and Babool. Dosage is 1/2 tabs twice or thrice daily according to the weight of the body.

Tell your friend to avoid sweets and ghee, fried foods, fine flour(maida) foods, other cheesy greasy and junk foods. Drink warm water for regular drinking especially after taking food.

Yoga asanas like ekpada uttanasana, utthana padasana,surya namaskar,salabhasana, pavanamuktasana, dhanurasana, shitali and shitkari pranayama are beneficial.

Brisk morning walk for 40 minutes or daily work outs will give added benefits to reduce weight.

Regards.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Jilsy on 30 September 2013 22:08

Latest Replies


hello doctor I am 19 years old n my body weight is 58 kg ..n my height is 5 ft 6 inch ....I m eating all the fatty n weight gaining food but can't see any gain ....I want to gain weight plz suggest me the right products without any side effect and more over I don't want to get too fat ..so I know to know how much I should take ...... thank you

posted by Guest on 16 March 2015 16:44
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


How to loose weight

asked by divya_2907 on 25 July 2012 12:19
I am 21 years old and my weight is 75 kg and height is 5'5 inch. sir i want to loose weight. can i take Triphala Guggulu and medohar vati together. how much tablets i should take for a... Read More
3 replies  -  Related Tags: Obesity, Weight
Expert's Advice (YogaGuru):- Yes Triphala guggulu and medohar vati can be taken together. 2 - 3 tablets of Triphala guggulu can be consumed and medohar vati as well depending upon the weight of a.. Read more

Weight gain treatment

asked by roopali04 on 23 February 2010 15:14
Please suggest Ramdev Medicines for Gaining... Read More
Expert's Advice (Dr.Vijay):- Hello, For gaining weight, you need to analyze whether you are in ideal weight or underweight. That can be denoted by Body mass index or BMI. BMI is a statistical tool that helps in determining what a persons weight should be, based on his or her height So you need to specify your age, height, weight etc Regular intake of food is very important Gradually increase your whole day’s caloric.. Read more

Advice for Nursing mother with Hypothyroid /Low weight

asked by manmosys2011 on 15 August 2011 8:23
Hello Sir /Madam My wife who is nursing my baby (10month old), seems to be low in metabolism may be due to Hypothyrodism, constantly losing weight ( weight=42kg , height = 5' 3"), slight constipation, phlegm, sometimes breast lumps, joint pains/weaknesses/Lower back pains Her recent Thyroid report is High TSH(8.79 mIU/L); Low Hemoglobin (11.4 g/dL), low HMATOCRIT(34.50%), Low MCH... Read More
Expert's Advice (Dr.Vijay):- Hello sir, Greetings from myyog.com Based on your given reports, her present Body mass index is 25.03(weight 42 kg and height 5`3``), showing overweight. Her high TSH (8.79 mlU/L) and low Hemoglobin and other lower values suggest some deficient nutrition during lactation, and during lactation, there may be hormonal changes As per given complaints like constipation, joint pains etc., indicates that.. Read more

Hypothyroid weight gain

asked by nimmi on 13 October 2012 22:24
I was diagnosed as hypothyroid with tsh 14 but without any medication only walk for 1 hr & simple home food my tsh level in about 5 months came down to 5.5 also with weight loss of 5 kgs but from 2months my walk is stopped and now after 3 months i again go for tsh check so now my tsh is 13 & now also i have a small cyst in ovary. Plz suggest me the proper treatment & also tell me why... Read More
Expert's Advice (Dr.Vijay):- Hello, Hypothyroidism usually associate with many other problems like unwanted hair, weight gain, ovarian cyst, and lethargy also. As you are suffering from hypothyroidism, you need to understand that your weight imbalance and cyst problem is related with hypothyroidism. It is good that when you walk, your thyroid stimulating hormone comes to normal, however, I would suggest to start medications.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.